Vol 1, No 1 (2013)

January-December

Table of Contents

Articles

Some Convexity Properties for a General Integral Operator PDF
Muhammad A Khan, Wisal Muhammad 01-07
Solution of an SEIR Epidemic Model in Fractional Order PDF
ANWAR ZEB, GUL ZAMAN, SHAHER MOMANI, VEDAT SUAT ERTÜRK 08-15
Stability analysis of a general SIR epidemic model PDF
Roman Ullah, Gul Zaman, Saeed Islam 16-20
Analytical solution of an SEIV epidemic model by Homotopy Perturbation method PDF
saeed Islam, Syed Farasat Saddiq, gul zaman, Muhammad Altaf Khan, Farooq Ahmad, Murad Ullah 21-27
Some properties of meromorphic alpha-convex functions and its applications PDF
Muhammad Ayaz, Hassan Khan 28-32


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.